# SDR 95FDEA01470

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT BS 312 LBL 45 WL 173 NEAR STR 22L.  REMOVED CRACKED FRAME AT BS 312 LBL 45 WL 173 AND INSTALLED NEW FRAME.
